Note on Arens regularity of symmetric tensor products

  • O.G. Taras Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
  • A.V. Zagorodnyuk Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
Keywords: symmetric regularity, multilinear maps and polynomials on Banach spaces, Arens regularity, tensor product
Published online: 2014-12-28

Abstract


We investigate symmetric regularity of sums of symmetric tensor products of Banach spaces and Arens regularity of symmetric tensor products of Banach algebras. An example for the Hilbert space is obtained.

Article metrics
PDF downloads: 89
Abstract views: 363
How to Cite
(1)
Taras O., Zagorodnyuk A. Note on Arens Regularity of Symmetric Tensor Products. Carpathian Math. Publ. 2014, 6 (2), 372-376.

Most read articles by the same author(s)

1 2 > >>